# SDR YENA20120622532

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 30,882 hours, 10,889 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 893 BOS-STI, CREW DECLARED AN EMERGENCY DUE TO HYD Y RESERVOIR LO LEVEL ECAM APPEARED AT FL200, CONFIRMED HYD PAGE.  FOUND LEAK AROUND NR 2 ENG CHECK VALVE AT YELLOW HYDRAULIC PUMP DELIVERY CHECK VALVE.  REMOVED AND REPLACED O-RING AT NR 2 ENGINE CHECK VALVE PER 29-13-36-000-001-A.  OPS CHECK GOOD.
